A member asked:

I had a steroid injection a week ago in my hip for bursitis, have been getting palpitations heart rate 43, last time had tachycardia how long will las?

13 doctors weighed in across 2 answers
Dr. Richard Zimon answered

Specializes in Internal Medicine

anesthetic contained some EPINEPHRINE (to allow it to remain numb for a while...THAT may be responsible for the palpitations! In any case a few HOURS should exhaust this effect! Hope this is helpful Dr Z

Answered Jun 9, 2017

664 views

Thank
Dr. Sandra Lora Cremers answered

Specializes in Ophthalmology

Steroid injection should not increase your heart rate for more than a few minutes usually. How long did your tachycardia last the previous injection? Are you having chest pain of any kind? Please let us know to see if this needs ER care.

Answered Jan 5, 2021

664 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...